# SDR ASOA05255

- Difficulty date: March 21, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279106
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LENS COVER ON THE EMERGENCY EXIT LIGHT AT THE SERVICE DOOR WAS FOUND CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT ASSEMBLY AT THE SERVICE DOOR.  (M)
